Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 6, 2014, 3:29 PM CDT for Beaver County, Texas County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 3:29 PM CDT (20:29 UTC)
- Expired
- Jun 6, 2014, 4:09 PM CDT
- In force
- 40 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Beaver County, OK, Texas County, OK
The radar
The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
355
WUUS54 KAMA 062029
SVRAMA
OKC007-139-062130-
/O.NEW.KAMA.SV.W.0033.140606T2029Z-140606T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
* UNTIL 430 PM CDT
* AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF KNOWLES TO 4 MILES SOUTHWEST OF OPTIMA...AND MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
GUYMON... BEAVER... TYRONE...
TURPIN... SLAPOUT... OPTIMA...
MOCANE... KNOWLES... HOUGH...
HOOKER... HARDESTY... GRAY...
GOODWELL... GATE... FORGAN...
FLORIS... ELMWOOD... BRYANS CORNER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3700 9999 3650 10000 3651 10190 3697 10185
3700 10174
TIME...MOT...LOC 2030Z 247DEG 36KT 3699 10028 3673 10135
$$
JC2 follow-up statements
009 WWUS54 KAMA 062049 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 349 PM CDT FRI JUN 6 2014 OKC007-139-062130- /O.CON.KAMA.SV.W.0033.000000T0000Z-140606T2130Z/ TEXAS OK-BEAVER OK- 349 PM CDT FRI JUN 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN BEAVER AND NORTHEASTERN TEXAS COUNTIES UNTIL 430 PM CDT... AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF GATE TO 4 MILES SOUTHEAST OF HOOKER...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS INCLUDE... BEAVER... TYRONE... TURPIN... MOCANE... KNOWLES... HOOKER... GATE... FORGAN... FLORIS... BOYD... BAKER... ADAMS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS NOW IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3667 10131 3700 10136 3700 9999 3667 10000 TIME...MOT...LOC 2049Z 247DEG 36KT 3697 10006 3685 10110 $$ JC
325 WWUS54 KAMA 062109 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 409 PM CDT FRI JUN 6 2014 OKC007-139-062119- /O.CAN.KAMA.SV.W.0033.000000T0000Z-140606T2130Z/ TEXAS OK-BEAVER OK- 409 PM CDT FRI JUN 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BEAVER AND NORTHEASTERN TEXAS COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3667 10131 3700 10136 3700 9999 3667 10000 TIME...MOT...LOC 2109Z 247DEG 36KT 3705 9983 3693 10087 $$ JC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:22 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 6, 3:22 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 322 PM CDT FRI JUN 6 2014 .DISCUSSION... NEXT ROUND OF CONVECTION CURRENTLY GETTING UNDERWAY...WITH AN ACTIVE CONVECTIVE PERIOD STILL EXPECTED THROUGH THE WEEKEND. THUNDERSTORMS CURRENTLY INCREASING IN COVERAGE ACROSS THE CO AND NM HIGHER TERRAIN IN RESPONSE TO LOW-LEVEL UPSLOPE FLOW AND AN APPROACHING MID-LEVEL SHORTWAVE. THERE ARE ALSO A COUPLE OF BOUNDARIES ACROSS THE AREA. WARM FRONT/MCS OUTFLOW COMPOSITE HAS SLOWLY BEEN EDGING NORTH THROUGH THE DAY AND WAS LOCATED ACROSS THE FAR SOUTHERN TX PANHANDLE TO JUST NORTH OF KTCC IN EASTERN NM AS OF THIS WRITING. ANOTHER FRONTAL BOUNDARY EXTENDED WEST FROM NORTHERN OK THROUGH FAR SOUTHWEST KS. CONVECTION COMING OFF THE CO/NM HIGH TERRAIN WILL CONTINUE TO EXPAND IN COVERAGE AS IT PROPAGATES EASTWARD LATE THIS AFTERNOON/EVENING. 0-1KM MLCAPES ARE IN THE 1500-2500 J/KG RANGE NORTH OF THE WARM FRONT/MCS OUTFLOW AND IN THE 2500-3000 J/KG RANGE SOUTH OF THE BOUNDARY ACROSS THE FAR SOUTHERN TX PANHANDLE. SEVERE STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS STORMS TAKE ADVANTAGE OF THIS MODERATELY TO STRONGLY UNSTABLE AND STRONGLY SHEARED ENVIRONMENT. STILL HAVE THE HIGHEST CONFIDENCE IN THESE STORMS MOVING IN FROM THE WEST GROWING UPSCALE INTO A LINEAR MCS AND THEN ROLLING EASTWARD ACROSS THE PANHANDLES THIS EVENING/EARLY OVERNIGHT. BIGGER QUESTION STILL REMAINS HOW MUCH STORM DEVELOPMENT WE/LL SEE AHEAD OF THIS HIGHER TERRAIN CONVECTION THIS AFTERNOON/EARLY EVENING. ALREADY HAVE ONE STORM GOING NEAR GUYMON...AND WILL CONTINUE TO WATCH THE BOUNDARIES CLOSELY FOR ADDITIONAL DEVELOPMENT. 18Z AMA SPECIAL SOUNDING REVEALED A DECENT CAP STILL TO OVERCOME JUST NORTH OF THE WARM FRONT ACROSS THE SOUTHERN TX PANHANDLE BUT CERTAINLY NOT UNBREAKABLE WITH FURTHER HEATING...CONVERGENCE ALONG THE BOUNDARY...AND APPROACH OF THE SHORTWAVE. MESOANALYSIS DATA SHOWS LITTLE TO NO CAP LEFT ACROSS THE OK PANHANDLE/NORTHERN TX PANHANDLE. LARGE HAIL AND DAMAGING WINDS STILL EXPECTED TO BE THE PREDOMINANT HAZARDS THIS AFTERNOON AND EARLY EVENING...BUT ISOLATED TORNADOES WILL BE POSSIBLE AS WELL ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING. LATER THIS EVENING AND OVERNIGHT...THE DAMAGING WIND THREAT WILL INCREASE AS THE LINEAR MCS ORGANIZES. LARGE HAIL THREAT WILL CONTINUE...AND CAN/T RULE OUT AN ISOLATED TORNADO ALTHOUGH THE POTENTIAL WILL DECREASE. HEAVY RAIN/FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT. THINK THE INITIAL LINEAR MCS WILL BE FAIRLY FAST FORWARD-PROPAGATING...THUS DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH. HOWEVER...CONVECTIVE REDEVELOPMENT WILL BE POSSIBLE OVERNIGHT AS A SOUTHERLY LLJ STRENGTHENS ACROSS THE AREA...SUPPORTING RENEWED ELEVATED CONVECTION. CURRENTLY THINK THE HIGHER CHANCES FOR THIS WILL BE ACROSS THE NORTHERN PANHANDLES...BUT THIS COULD BE MODULATED BY EARLIER CONVECTION. ANOTHER COUPLE ROUNDS OF CONVECTION ARE STILL ON TRACK FOR SATURDAY AND SUNDAY. A REINFORCING COLD FRONT WILL PUSH SOUTH INTO THE AREA SATURDAY AFTERNOON/EVENING...WITH CONVERGENCE ALONG THE FRONT AND POST-FRONTAL UPSLOPE INTO THE HIGHER TERRAIN OUT WEST ALONG WITH WEAK MID-LEVEL PERTURBATIONS LIKELY TRIGGERING THE NEXT ROUND OF STORMS. THE ENVIRONMENT WILL REMAIN FAVORABLE FOR SEVERE WEATHER SATURDAY AND SATURDAY NIGHT...ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING PARTICULARLY WITH THE ANTICIPATED DEVELOPMENT OF ANOTHER MCS. FLASH FLOODING WILL BECOME AN INCREASING CONCERN OVER THE NEXT FEW DAYS WITH REPEATED ROUNDS OF STORMS. SHOULD SEE ANOTHER GOOD CHANCE OF STORMS SUNDAY/SUNDAY NIGHT AS A NORTHERN STREAM SHORTWAVE DIVES DOWN IN INCREASINGLY NORTHWEST FLOW ALOFT. SEVERE/HEAVY RAIN THREAT WILL PERSIST THROUGH SUNDAY NIGHT. SHOULD SEE THE PATTERN SETTLE DOWN/DRY OUT FOR A TIME EARLY NEXT WEEK AS SUBSIDENCE INCREASES AND LOW-LEVELS DRY OUT IN BETWEEN DEPARTING STRONGER SHORTWAVE AND UPPER RIDGE BUILDING INTO THE SOUTHERN ROCKIES. COULD SEE THUNDERSTORM CHANCES RETURN BY MID NEXT WEEK. KB && .FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE NEXT WEEK. KB && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 65 86 62 77 60 / 70 40 50 40 50 BEAVER OK 66 82 62 76 58 / 80 50 50 40 60 BOISE CITY OK 61 78 59 74 55 / 70 50 50 40 60 BORGER TX 67 86 64 76 62 / 80 40 50 40 60 BOYS RANCH TX 66 85 64 78 61 / 70 40 50 40 50 CANYON TX 65 86 63 77 61 / 70 40 50 40 50 CLARENDON TX 67 89 65 77 62 / 70 40 50 40 50 DALHART TX 63 81 61 74 57 / 70 50 50 40 60 GUYMON OK 65 81 62 76 58 / 80 50 50 40 60 HEREFORD TX 64 86 63 77 61 / 70 40 50 40 50 LIPSCOMB TX 68 83 65 77 59 / 80 50 60 40 60 PAMPA TX 64 85 61 74 60 / 80 40 60 40 60 SHAMROCK TX 69 89 66 77 62 / 70 40 60 40 60 WELLINGTON TX 70 91 67 78 64 / 60 40 60 40 60 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/08
Hazardous weather outlook, Jun 6, 5:52 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 552 AM CDT FRI JUN 6 2014 OKZ001>003-TXZ001>020-062300- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 552 AM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ALL DAY TODAY AND INTO TONIGHT. LARGE HAIL AND FLASH FLOODING WILL BE THE MAIN THREATS WITH THE MORNING ACTIVITY. THOUGH REDEVELOPMENT THIS AFTERNOON IS UNCERTAIN...ANY STORMS THAT CAN FORM THIS AFTERNOON WILL HAVE THE POTENTIAL FOR VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. AFTER 10 PM...THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL AND DAMAGING WINDS THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES SATURDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN THREATS. CURRENTLY...IT APPEARS THE BEST THREAT FOR SEVERE WEATHER IN THIS PERIOD WILL BE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH EARLY NEXT WEEK.
In the hours before
Local storm report, Jun 6, 1:47 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
147 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
06/06/2014 M58 MPH POTTER TX BROADCAST MEDIA
0102 AM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
06/06/2014 M69 MPH POTTER TX BROADCAST MEDIA
0103 AM HAIL 8 SE BUSHLAND 35.12N 101.96W
06/06/2014 M2.00 INCH RANDALL TX PUBLIC
0109 AM HAIL 4 S BUSHLAND 35.13N 102.06W
06/06/2014 E1.00 INCH RANDALL TX PUBLIC
QUARTER SIZE HAIL
0112 AM HAIL 3 S BUSHLAND 35.15N 102.06W
06/06/2014 M2.75 INCH RANDALL TX EMERGENCY MNGR
0112 AM HAIL 5 WSW AMARILLO 35.17N 101.90W
06/06/2014 M1.75 INCH RANDALL TX BROADCAST MEDIA
A LOT OF QUARTER SIZE TO GOLF BALL SIZE HAIL AND VERY
HEAVY RAIN FALLING IN SLEEPY HOLLOW NEIGHBORHOOD.
0118 AM HAIL 5 WSW AMARILLO 35.17N 101.90W
06/06/2014 M1.00 INCH RANDALL TX BROADCAST MEDIA
QUARTER SIZE HAIL AND VERY HEAVY RAIN STILL FALLING IN
SLEEPY HOLLOW NEIGHBORHOOD.
0121 AM HAIL 2 SW AMARILLO 35.18N 101.84W
06/06/2014 M1.75 INCH RANDALL TX STORM CHASER
AT 34TH AND INTERSTATE 27
0122 AM HAIL 4 WSW AMARILLO 35.19N 101.88W
06/06/2014 E1.00 INCH POTTER TX BROADCAST MEDIA
QUARTER SIZE HAIL FALLING AT WESTERN AND OLSEN STREETS.
0125 AM HAIL 5 N CANYON 35.05N 101.92W
06/06/2014 E2.50 INCH RANDALL TX PUBLIC
0129 AM HAIL 3 W AMARILLO 35.21N 101.88W
06/06/2014 M1.25 INCH POTTER TX TRAINED SPOTTER
AT LINE AVE AND TENNESSEE ST
0133 AM HAIL 6 SSW AMARILLO 35.12N 101.86W
06/06/2014 M1.50 INCH RANDALL TX BROADCAST MEDIA
0143 AM HAIL 5 W AMARILLO 35.19N 101.90W
06/06/2014 E0.88 INCH POTTER TX BROADCAST MEDIA
UP TO NICKEL SIZE HAIL WAS FALLING AT BELL AND
INTERSTATE 40.
0145 AM HAIL LAKE TANGLEWOOD 35.06N 101.78W
06/06/2014 E1.25 INCH RANDALL TX BROADCAST MEDIA
QUARTER TO HALF DOLLAR SIZE HAIL WAS REPORTED NEAR LAKE
TANGLEWOOD. EXACT LOCATION IS ESTIMATED
0152 AM HAIL AMARILLO 35.20N 101.82W
06/06/2014 M0.88 INCH POTTER TX EMERGENCY MNGR
NICKEL SIZE HAIL AND HEAVY RAIN WERE FALLING AT AIRPORT
BLVD AND INTERSTATE 40.
0157 AM HAIL 6 SSW WASHBURN 35.10N 101.62W
06/06/2014 M1.25 INCH ARMSTRONG TX EMERGENCY MNGR
0201 AM FLASH FLOOD 5 SW AMARILLO 35.15N 101.88W
06/06/2014 RANDALL TX NWS EMPLOYEE
COULTER AT HOLLYWOOD IMPASSIBLE WITH 2 CARS STUCK IN
WATER
0208 AM FLASH FLOOD AMARILLO 35.20N 101.82W
06/06/2014 POTTER TX EMERGENCY MNGR
VEHICLE DROVE INTO FLOOD WATERS AND DRIVER WAS BEING
RESCUED.
0215 AM FLASH FLOOD 1 S AMARILLO 35.19N 101.82W
06/06/2014 POTTER TX EMERGENCY MNGR
ACCESS ROADS AT INTERSTATE 40 AND ROSS OSAGE WERE
FLOODED.
0228 AM HAIL CLAUDE 35.11N 101.36W
06/06/2014 M1.00 INCH ARMSTRONG TX EMERGENCY MNGR
0257 AM FLASH FLOOD 4 SW AMARILLO 35.16N 101.87W
06/06/2014 RANDALL TX EMERGENCY MNGR
WATER OVER THE CURBS AND REPORTS OF FLOOD WATERS UP TO
THE DOORS ON VEHICLES.
0300 AM FLASH FLOOD 5 WSW AMARILLO 35.17N 101.90W
06/06/2014 RANDALL TX EMERGENCY MNGR
SOUTHBOUND LANES AT COULTER AND SLEEPYHOLLOW UNDERWATER
WITH MULTIPLE STALLED VEHICLES.
0518 AM HAIL 2 S BRYANS CORNER 36.59N 100.82W
06/06/2014 M1.00 INCH BEAVER OK LAW ENFORCEMENT
QUARTER SIZE HAIL WAS STILL FALLING.
&&
EVENT NUMBER AMA1400376 AMA1400375 AMA1400372 AMA1400380 AMA1400373
AMA1400381 AMA1400382 AMA1400371 AMA1400383 AMA1400390 AMA1400370
AMA1400378 AMA1400384 AMA1400385 AMA1400386 AMA1400377 AMA1400374
AMA1400388 AMA1400387 AMA1400379 AMA1400391 AMA1400392 AMA1400389Local storm report, Jun 6, 2:02 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
202 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 7 WNW TIMBERCREEK CANYO 35.09N 101.93W
06/06/2014 RANDALL TX NWS STORM SURVEY
GARAGE DOOR BLOWN IN ON LARGE OUTBUILDING WHICH PEELED
BACK A PORTION OF THE WALL. ADDITIONAL MINOR DAMAGE TO A
NEARBY FENCE.
&&
EVENT NUMBER AMA1400393
ABMLocal storm report, Jun 6, 2:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
203 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
06/06/2014 M58 MPH POTTER TX BROADCAST MEDIA
0102 AM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
06/06/2014 M69 MPH POTTER TX BROADCAST MEDIA
0103 AM HAIL 8 SE BUSHLAND 35.12N 101.96W
06/06/2014 M2.00 INCH RANDALL TX PUBLIC
0109 AM HAIL 4 S BUSHLAND 35.13N 102.06W
06/06/2014 E1.00 INCH RANDALL TX PUBLIC
QUARTER SIZE HAIL
0112 AM HAIL 3 S BUSHLAND 35.15N 102.06W
06/06/2014 M2.75 INCH RANDALL TX EMERGENCY MNGR
0112 AM HAIL 5 WSW AMARILLO 35.17N 101.90W
06/06/2014 M1.75 INCH RANDALL TX BROADCAST MEDIA
A LOT OF QUARTER SIZE TO GOLF BALL SIZE HAIL AND VERY
HEAVY RAIN FALLING IN SLEEPY HOLLOW NEIGHBORHOOD.
0118 AM HAIL 5 WSW AMARILLO 35.17N 101.90W
06/06/2014 M1.00 INCH RANDALL TX BROADCAST MEDIA
QUARTER SIZE HAIL AND VERY HEAVY RAIN STILL FALLING IN
SLEEPY HOLLOW NEIGHBORHOOD.
0120 AM TSTM WND DMG 7 WNW TIMBERCREEK CANYO 35.09N 101.93W
06/06/2014 RANDALL TX NWS STORM SURVEY
GARAGE DOOR BLOWN IN ON LARGE OUTBUILDING WHICH PEELED
BACK A PORTION OF THE WALL. ADDITIONAL MINOR DAMAGE TO A
NEARBY FENCE.
0121 AM HAIL 2 SW AMARILLO 35.18N 101.84W
06/06/2014 M1.75 INCH RANDALL TX STORM CHASER
AT 34TH AND INTERSTATE 27
0122 AM HAIL 4 WSW AMARILLO 35.19N 101.88W
06/06/2014 E1.00 INCH POTTER TX BROADCAST MEDIA
QUARTER SIZE HAIL FALLING AT WESTERN AND OLSEN STREETS.
0125 AM HAIL 5 N CANYON 35.05N 101.92W
06/06/2014 E2.50 INCH RANDALL TX PUBLIC
0129 AM HAIL 3 W AMARILLO 35.21N 101.88W
06/06/2014 M1.25 INCH POTTER TX TRAINED SPOTTER
AT LINE AVE AND TENNESSEE ST
0133 AM HAIL 6 SSW AMARILLO 35.12N 101.86W
06/06/2014 M1.50 INCH RANDALL TX BROADCAST MEDIA
0143 AM HAIL 5 W AMARILLO 35.19N 101.90W
06/06/2014 E0.88 INCH POTTER TX BROADCAST MEDIA
UP TO NICKEL SIZE HAIL WAS FALLING AT BELL AND
INTERSTATE 40.
0145 AM HAIL LAKE TANGLEWOOD 35.06N 101.78W
06/06/2014 E1.25 INCH RANDALL TX BROADCAST MEDIA
QUARTER TO HALF DOLLAR SIZE HAIL WAS REPORTED NEAR LAKE
TANGLEWOOD. EXACT LOCATION IS ESTIMATED
0152 AM HAIL AMARILLO 35.20N 101.82W
06/06/2014 M0.88 INCH POTTER TX EMERGENCY MNGR
NICKEL SIZE HAIL AND HEAVY RAIN WERE FALLING AT AIRPORT
BLVD AND INTERSTATE 40.
0157 AM HAIL 6 SSW WASHBURN 35.10N 101.62W
06/06/2014 M1.25 INCH ARMSTRONG TX EMERGENCY MNGR
0201 AM FLASH FLOOD 5 SW AMARILLO 35.15N 101.88W
06/06/2014 RANDALL TX NWS EMPLOYEE
COULTER AT HOLLYWOOD IMPASSIBLE WITH 2 CARS STUCK IN
WATER
0208 AM FLASH FLOOD AMARILLO 35.20N 101.82W
06/06/2014 POTTER TX EMERGENCY MNGR
VEHICLE DROVE INTO FLOOD WATERS AND DRIVER WAS BEING
RESCUED.
0215 AM FLASH FLOOD 1 S AMARILLO 35.19N 101.82W
06/06/2014 POTTER TX EMERGENCY MNGR
ACCESS ROADS AT INTERSTATE 40 AND ROSS OSAGE WERE
FLOODED.
0228 AM HAIL CLAUDE 35.11N 101.36W
06/06/2014 M1.00 INCH ARMSTRONG TX EMERGENCY MNGR
0257 AM FLASH FLOOD 4 SW AMARILLO 35.16N 101.87W
06/06/2014 RANDALL TX EMERGENCY MNGR
WATER OVER THE CURBS AND REPORTS OF FLOOD WATERS UP TO
THE DOORS ON VEHICLES.
0300 AM FLASH FLOOD 5 WSW AMARILLO 35.17N 101.90W
06/06/2014 RANDALL TX EMERGENCY MNGR
SOUTHBOUND LANES AT COULTER AND SLEEPYHOLLOW UNDERWATER
WITH MULTIPLE STALLED VEHICLES.
0518 AM HAIL 2 S BRYANS CORNER 36.59N 100.82W
06/06/2014 M1.00 INCH BEAVER OK LAW ENFORCEMENT
QUARTER SIZE HAIL WAS STILL FALLING.
&&
EVENT NUMBER AMA1400376 AMA1400375 AMA1400372 AMA1400380 AMA1400373
AMA1400381 AMA1400382 AMA1400393 AMA1400371 AMA1400383 AMA1400390
AMA1400370 AMA1400378 AMA1400384 AMA1400385 AMA1400386 AMA1400377
AMA1400374 AMA1400388 AMA1400387 AMA1400379 AMA1400391 AMA1400392
AMA1400389
ABMSpecial weather statement, Jun 6, 2:27 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
227 PM CDT FRI JUN 6 2014
OKZ002-062015-
TEXAS OK-
227 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR TEXAS COUNTY UNTIL 315 PM CDT...
AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF GOODWELL...OR 13 MILES WEST
OF GUYMON...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GUYMON... TEXHOMA... OPTIMA...
HOUGH... HOOKER... GOODWELL...
ADAMS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3675 10105 3650 10160 3650 10199 3654 10204
3667 10203 3700 10145 3700 10136
TIME...MOT...LOC 1927Z 243DEG 35KT 3663 10168
JCLocal storm report, Jun 6, 3:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL 12 N TEXHOMA 36.68N 101.79W
06/06/2014 E0.75 INCH TEXAS OK PUBLIC
REPORT OF PEA TO PENNY SIZE HAIL FOR 7 MINUTES.
&&
EVENT NUMBER AMA1400394
14Special weather statement, Jun 6, 3:23 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
323 PM CDT FRI JUN 6 2014
OKZ003-062100-
BEAVER OK-
323 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAVER COUNTY UNTIL
400 PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF FORGAN...OR 13 MILES NORTHEAST
OF BEAVER...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
KNOWLES... GATE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3700 9999 3685 10000 3683 10052 3700 10051
3701 10049 3701 10000
TIME...MOT...LOC 2023Z 244DEG 35KT 3695 10035
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 5:08 AM CDT | Special Weather Statement | AMA | Texas | 52 min |
| Jun 6, 5:22 AM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 34 min |
| Jun 6, 5:32 AM CDT | Special Weather Statement | AMA | Texas | 43 min |
| Jun 6, 6:02 AM CDT | Special Weather Statement | AMA | Beaver, Texas | 43 min |
| Jun 6, 6:45 AM CDT | Special Weather Statement | AMA | Texas | 45 min |
| Jun 6, 2:27 PM CDT | Special Weather Statement | AMA | Texas | 48 min |
| Jun 6, 2:34 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 56 min |
| Jun 6, 3:23 PM CDT | Special Weather Statement | AMA | Beaver | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.